# SDR DALA2024022802767

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 164-200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STA Y=164, Y=190, AND Y=200 X=54.5 AT PAX CABIN. SUMMARY OF NRC 00616: CORROSION LEVEL 2. FLOOR SUPPORTS STA Y=164, Y=190, AND Y=200 X=54.5 AT PAX CABIN WERE REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-08-0G. (LP #0221695)
